# SDR SWAA090172

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 5,369 hours, 3,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD EEPS END CAP MISSING.  INSTALLED ENCAP PER MM.
